Spectral and topological properties of a family of generalised Thue-Morse sequences

Baake M, Gaehler F, Grimm U (2012)
Journal of Mathematical Physics 53(3): 032701.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
The classic middle-thirds Cantor set leads to a singular continuous measure via a distribution function that is known as the Devil's staircase. The support of the Cantor measure is a set of zero Lebesgue measure. Here, we discuss a class of singular continuous measures that emerge in mathematical diffraction theory and lead to somewhat similar distribution functions, yet with significant differences. Various properties of these measures are derived. In particular, these measures have supports of full Lebesgue measure and possess strictly increasing distribution functions. In this sense, they mark the opposite end of what is possible for singular continuous measures. For each member of the family, the underlying dynamical system possesses a topological factor with maximal pure point spectrum, and a close relation to a solenoid, which is the Kronecker factor of the system. The inflation action on the continuous hull is sufficiently explicit to permit the calculation of the corresponding dynamical zeta functions. This is achieved as a corollary of analysing the Anderson-Putnam complex for the determination of the cohomological invariants of the corresponding tiling spaces. (C) 2012 American Institute of Physics. [http://dx.doi.org/10.1063/1.3688337]
Erscheinungsjahr
Zeitschriftentitel
Journal of Mathematical Physics
Band
53
Zeitschriftennummer
3
Seite
032701
ISSN
PUB-ID

Zitieren

Baake M, Gaehler F, Grimm U. Spectral and topological properties of a family of generalised Thue-Morse sequences. Journal of Mathematical Physics. 2012;53(3):032701.
Baake, M., Gaehler, F., & Grimm, U. (2012). Spectral and topological properties of a family of generalised Thue-Morse sequences. Journal of Mathematical Physics, 53(3), 032701. doi:10.1063/1.3688337
Baake, M., Gaehler, F., and Grimm, U. (2012). Spectral and topological properties of a family of generalised Thue-Morse sequences. Journal of Mathematical Physics 53, 032701.
Baake, M., Gaehler, F., & Grimm, U., 2012. Spectral and topological properties of a family of generalised Thue-Morse sequences. Journal of Mathematical Physics, 53(3), p 032701.
M. Baake, F. Gaehler, and U. Grimm, “Spectral and topological properties of a family of generalised Thue-Morse sequences”, Journal of Mathematical Physics, vol. 53, 2012, pp. 032701.
Baake, M., Gaehler, F., Grimm, U.: Spectral and topological properties of a family of generalised Thue-Morse sequences. Journal of Mathematical Physics. 53, 032701 (2012).
Baake, Michael, Gaehler, Franz, and Grimm, Uwe. “Spectral and topological properties of a family of generalised Thue-Morse sequences”. Journal of Mathematical Physics 53.3 (2012): 032701.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2012-06-29T11:39:30Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1201.1423

Suchen in

Google Scholar